# SDR DALA2023032702342

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,552 hours, 19,386 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 1L DOOR SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: PERFORMED OPS TEST ON 1L DOOR OPS C/K NML NO FAULTS NOTED. (4774898)
